Please use this identifier to cite or link to this item:
Title: Diffusion at constant speed in a model phase space
Authors: Anantha Ramakrishna, S.
Kumar, N.
Keywords: Stochastic processes
photon migration
Issue Date: 20-Sep-2002
Publisher: World Scientific Publishing Company
Citation: International Journal of Modern Physics B, 2002, Vol.16, p3715-3723
Abstract: We reconsider the problem of diffusion of particles at constant speed and present a generalization of the Telegrapher process to higher-dimensional stochastic media (d > 1) where the particle can move along 2d directions. We derive the equations for probability density function using the "formulae of differentiation" of Shapiro and Loginov. The model is an advancement over similiar models of photon migration in multiply scattering media for it results in a true diffusion at constant speed in the limit of large dimensions.
Description: Restricted Access.
ISSN: 0217-9792
Alternative Location:
Copyright: 2002 World Scientific Publishing Company
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
2002 Int Jrl of Mod Phy-B V.16 p3715.pdf
  Restricted Access
Restricted Access7.21 MBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.